# SDR GTIA9700222

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 383-581
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - LEFT WING UPPER SURFACE EVIDENCE OF CORROSION IN 'NO STEP' AREA BETWEEN STA XRS 383-581 (TRAILING EDGE).  CLEANED SURFACE CORROSION, TREATED AREA, AND PAINTED IAW DC-9 SRM 51-10-3.  (X)
